- -

On the Menger and almost Menger properties in locales

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the Menger and almost Menger properties in locales

Show full item record

Bayih, T.; Dube, T.; Ighedo, O. (2021). On the Menger and almost Menger properties in locales. Applied General Topology. 22(1):199-221. https://doi.org/10.4995/agt.2021.14915

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/165253

Files in this item

Item Metadata

Title: On the Menger and almost Menger properties in locales
Author: Bayih, Tilahun Dube, Themba Ighedo, Oghenetega
Issued date:
Abstract:
[EN] The Menger and the almost Menger properties are extended to locales. Regarding the former, the extension is conservative (meaning that a space is Menger if and only if it is Menger as a locale), and the latter is ...[+]
Subjects: Menger , Almost Menger , Frame , Locale , Sublocale , Spectrum of a frame
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2021.14915
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2021.14915
Project ID:
NRF/113829
Thanks:
The second-named author acknowledges funding from the National Research Foundation of South Africa under Grant 113829.
Type: Artículo

This item appears in the following Collection(s)

Show full item record